10 Oct 2009
I don't what all the other ingredients are that's in Hyland's "Leg Cramps".
Quinine by itself doesn't have insomnia as a side effect.
Below is a list of all the known side effects of quinine.
Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Quinine:
Diarrhea; dizziness; headache; nausea; nervousness; restlessness; stomach cramps; vomiting.
Seek medical attention right away if any of these SEVERE side effects occur when using Quinine:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); blurred vision, double vision, light sensitivity, blindness, or other unusual vision changes; chest pain; confusion; dark urine; decreased amount of urine or trouble urinating; decreased hearing, hearing loss, or ringing in the ears; fainting; fast or irregular heartbeat; fatigue; fever, chills, or sore throat; flushing; loss of appetite; mood or mental problems; personality changes; red, swollen, blistered, or peeling skin; seizures; severe dizziness or lightheadedness; severe or persistent stomach pain, nausea, vomiting, or diarrhea; sudden onset of cold sweat; unusual bleeding or bruising; unusual tiredness or weakness; weight loss; yellowing of the eyes or skin.
- Quinine Information for Consumers
- Quinine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Quinine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... cramps. What problems could this cause. It is a great relief taking it.
2 answers • 26 Oct 2009
will quinine cause fluid in your ear or inner ear infection? I have had fluid in my ear and vertigo for about a month after taking 4 doses of ...
1 answer • 20 Mar 2010
Torturous leg cramps have destroyed many a night's sleep robbing me of daytime alertness. I can see removing the OTC standing of quinine sulfate ...
2 answers • 9 Oct 2010
1 answer • 8 Aug 2011
1 answer • 25 Jun 2013